Ghent University Academic Bibliography

Advanced

The well-posedness of a nonlocal hyperbolic model for type-I superconductors

Karel Van Bockstal UGent and Marian Slodicka UGent (2015) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 421(1). p.697-717
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Singular convolution kernel, Time discretization, Error estimates, Nonlocal superconductors, Integro-partial differential equation, Hyperbolic equation, ELECTRODYNAMICS, EQUATIONS
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
volume
421
issue
1
pages
697 - 717
Web of Science type
Article
Web of Science id
000349939100042
JCR category
MATHEMATICS
JCR impact factor
1.014 (2015)
JCR rank
56/312 (2015)
JCR quartile
1 (2015)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2014.07.039
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
5702268
handle
http://hdl.handle.net/1854/LU-5702268
alternative location
http://www.sciencedirect.com/science/article/pii/S0022247X14006829
date created
2014-09-12 15:52:39
date last changed
2017-01-24 09:04:00
@article{5702268,
  author       = {Van Bockstal, Karel and Slodicka, Marian},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Singular convolution kernel,Time discretization,Error estimates,Nonlocal superconductors,Integro-partial differential equation,Hyperbolic equation,ELECTRODYNAMICS,EQUATIONS},
  language     = {eng},
  number       = {1},
  pages        = {697--717},
  title        = {The well-posedness of a nonlocal hyperbolic model for type-I superconductors},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.07.039},
  volume       = {421},
  year         = {2015},
}

Chicago
Van Bockstal, Karel, and Marian Slodicka. 2015. “The Well-posedness of a Nonlocal Hyperbolic Model for type-I Superconductors.” Journal of Mathematical Analysis and Applications 421 (1): 697–717.
APA
Van Bockstal, K., & Slodicka, M. (2015). The well-posedness of a nonlocal hyperbolic model for type-I superconductors. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 421(1), 697–717.
Vancouver
1.
Van Bockstal K, Slodicka M. The well-posedness of a nonlocal hyperbolic model for type-I superconductors. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2015;421(1):697–717.
MLA
Van Bockstal, Karel, and Marian Slodicka. “The Well-posedness of a Nonlocal Hyperbolic Model for type-I Superconductors.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 421.1 (2015): 697–717. Print.